# SDR MASA2017120612818

- Difficulty date: December 6, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 31,283 hours, 25,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERG FLOOD LIGHT INOP.  RELAMPED
